# SDR 99ZZZX2676

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS LOOSE RIVETS AT LT WING T/E LOWER SKIN, AFT OF REAR SPAR.  REMOVED AND REPLACED NUMEROUS LOOSE RIVETS ON LT WING T/E LOWER SKIN AFT OF REAR SPAR.
